# SDR 06FDEA1378

- Difficulty date: April 11, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N526FE
- Make and model: Doug MD-11
- Aircraft serial: 48600
- Aircraft time: 31,941 hours, 5,119 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 3L PLUG DOOR FWD UPPER FOUND SIDE SKIN DAMAGED WITH RIVETS   SHEARED.  REPAIRED AS PER SRM 52-10-00   FIG.10 VOL.I. CLASSIFIED MINOR REPAIR PER GMM 6-2-100.
